# SDR CA111026009

- Difficulty date: October 26, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 2,124 hours
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 3242 · Brake
- Part: Brake Pads
- Part number: 06610600
- Condition: Misinstalled
- Location: Mlg
- Part time: 139 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRAKE PAD WEAR IS UNEVEN.  THE TOP OF THE PADS IS WEARING AT TWICE THE RATE OF THE LOWER PART OF THE PADS. THE PROBLEM APPEARS TO BE THAT THERE IS NOT ENOUGH ROOM FOR THE PAD PRESSURE PLATE TO SLIDE ALONG THE BRAKE CALIPER ANCHOR BOLTS WHEN THE BRAKE CALIPER ASSY IS ASSEMBLED ON THE ACFT.  THE PAD PRESSURE PLATE ENDS UP BEING PINCHED AGAINST THE BRAKE MOUNTING PLATE AND BEGINS TO FLEX INSTEAD OF STAYING SQUARE TO THE ROTOR DISC.
